It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Obsessive Compulsive Disorder (OCD) Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-18-2004, 07:47 PM   #1
Junior Member
 
Join Date: Aug 2004
Posts: 21
wishyouwerehere HB User
Question Kinda Embarrassing Question About...

Has this happened to anyone else...? I've been on Prozac for almost a month now (still a low dose, 20 mg one day, 40 mg the next, then 20mg...so apparently it evens out to 30 mg per day) and I found out that I simply can't have an orgasm anymore! Other SSRI medications have made it diffucult but not IMPOSSIBLE! I had questioned my doctor about this earlier and she said that if there's a decrease in sexual function people usually are switched to another SSRI or given a stimulant . . . however I've already tried Zoloft, Celexa, Lexapro, and Paxil ... and am on Adderall for ADD. Is there anything I can do? This is so frustrating!!!

 
Old 08-18-2004, 08:45 PM   #2
Inactive
(female)
 
Join Date: Apr 2004
Posts: 1,031
hayley0610 HB User
Re: Kinda Embarrassing Question About...

not sure if ur male or female...i dont have any help for you so much as me being in the same shoes as you. I have a decreased sex drive and my poor hubby prob thinks its him but its not even though when we do do it it is good but i use to orgasm very easily and now i have to work on it more even though it feels good i just dont get there are quick but ive put it down to the meds (celexa). good luck with this is think its something we kinda have to live with....

 
Sponsors Lightbulb
   
Old 08-18-2004, 08:59 PM   #3
Junior Member
 
Join Date: Aug 2004
Posts: 21
wishyouwerehere HB User
Re: Kinda Embarrassing Question About...

Sorry bout that, I'm female

Try talking to your husband and let him know that it's not his fault (lol I was worried that my bf thought the same thing, but thankfully we're good with communication!)

 
Old 01-21-2007, 11:32 AM   #4
Junior Member
(female)
 
Join Date: Jul 2005
Posts: 11
zer0hour HB User
Re: Kinda Embarrassing Question About...

i was on prozac first and could not orgasm at all, when i started on adderall i wanted to orgasm more..lol... but the prozac is a real *****, i have been off it for 4 days, not because of the orgasming but because i couldnt sleep on prozac... anyhow,,... im a chick, i think someone was asking the sexes, dont know if its relavant though, but for a really direct example, i used to orgasm in 30 secs to a minute, after prozac if i could at all it took around 45 minutes to an hour,,,, i was so frustrated by the time it happened i was just mad i had wasted so much time..

 
Old 01-22-2007, 04:09 AM   #5
Inactive
(male)
 
Join Date: Sep 2006
Posts: 786
ocdengineer HB User
Re: Kinda Embarrassing Question About...

From a guys point of view. We don't mind working for it! My wife is a 30-45 second kinda woman and a lot of times she beats me to the punch be a long shot and kinda sits there waiting for me. I'd much rather have to work for it for awhile than have her reading a book while I finish up. Keep that in mind. Tell your bfs or husbands that they are just going to have to work harder, and you may have to teach them to get it done. Anyway, where there is a will there is a way, and with something like this, I think there is usually plenty of will. You just have to find a way. LOL.

Take care,
OE

 
Old 01-25-2007, 05:21 PM   #6
Junior Member
(male)
 
Join Date: Dec 2006
Location: Central Ohio
Posts: 29
moviefan5000 HB User
Re: Kinda Embarrassing Question About...

in my experience it eventually comes back. Im guessing after the medicine and your body start to work together. which can be months, but there is hope. dont stop your meds. I KNOW it sucks but its worth the dry spell. give it a chance.

 
Old 01-25-2007, 06:18 PM   #7
Veteran
(male)
 
Join Date: Sep 2006
Location: Parma Heights, Ohio
Posts: 391
BadMalibu HB User
Re: Kinda Embarrassing Question About...

Wish-

You know doctors prescribe anti-depressants to help premature ejaculation in men and to help them last longer. Unfortunately for us, were on SSRI's because of OCD, not because we have problems in that area..

I noticed when I first went on Zoloft years ago, I experienced the same symptoms, but eventually my body got used to it. Like Moviefan said, you have to give your body and mind time to get in sync with each other.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Kinda of embarrassing Reiannasmommy26 Reflex Sympathetic Dystrophy (RSD) (CRPS) 7 04-11-2009 11:16 PM
Puberty Question...kinda gemini1347 Men's Health 4 08-23-2008 07:49 PM
Kinda long, but I really need help!!! Sillygrl Obsessive Compulsive Disorder (OCD) 10 01-21-2007 05:14 AM
my symptoms....kinda long sorry blondieblue98 Trying to Conceive (TTC) 2 11-08-2006 08:39 AM
IBS Embarrassing Moments jadontusmommy Irritable Bowel Syndrome (IBS) 7 06-06-2005 10:06 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Eyes2thesky (10), TrainOfThought (10), paisleyprincess (5), guitarman86 (5), PinkIcecream (4), eddysmom1 (3), Kali333 (3), dee088 (3), Sillygrl (3), BadMalibu (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!